# SDR ASAA11510567

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,604 hours, 4,734 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU PUT ON LINE TO ELECTRICALLY POWER AIRCRAFT INITIALLY HOLDS THE LOAD BUT SLOWLY SEE FREQUENCY DETRIORATE FROM 395 CPS TO AS LOW AS 375 WHEN IT TRIPPED ELECTRICALLY OFF THE LINE APU DOES NOT SUPPLY BLEED AIR FOR PACK USE.  CDU SHOWED FAULT 49 41011 FOR ONE INSTANCE 2 STARTS AGO.  NO OTHER FAULTS LAST 160 STARTS.  PER FIM TASK 49 40 00 810 802 OPERATED APU FOR 2 CYCLES WITH ALL PARAMETERS NORMAL IN CDU.  NO NEW FAULT MESSAGES SHOWN IN CDU.  APU OPS NORMAL.  SUSPECT INTERMITTANT FAULT PER FIM 49 40 00 810 802 E1C.
